# SDR SWIA972219

- Difficulty date: December 21, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 90 hours, 72 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION ILLUMINATED IN FLIGHT. CYCLED RIGHT EMERGENCY EXIT.  OPS CHECK GOOD.
